I got off the Depo-Provera shot a month ago couple of days after had spotting now clear watery discharge, could I be able to get pregnant now or wait longer?

Now sounds good. You seem to be describing ovulation spotting and ovulatory mucous. Congratulations, we teach patients to look for these changes to help them know when to have intercourse for conception. Some even use this to avoid sex and avoid pregnancy (not very reliable for most). Good luck.
Possibly. There are a lot of variables in your question, such as how long you had been on it to begin with. If you are off it, you certainly can become pregnant, so you should be taking your vitamins daily.
Best to wait. Depoprovera causes thinning of the uterine lining over time. This is why the majority of women who use it have lighter periods or no periods. However, the endometrium is the layer of the uterus that nourishes the fertilized egg, so it is important to allow it about three months after stopping the depo to get back to normal.

Related Questions

I have brown/red discharge again. I'm on the Depo-Provera shot for 4 months now, my next shot is nov. 3rd. How long does the spotting discharge last?

By 12 months,, 50% of women stop having menses with Depo, but the other 50% continue to have some spotting or irregular periods after that. The first 3 months are reported to be the most bothersome. Some women may benefit from cyclical low dose estrogen in addition to the Depo which may regulate the bleeding, but still give good contraception, but your doctor can better inform you if you are a candidate for that. Read more...

Can you have dark and light brown, dark and light red spotting? Sometimes clear discharge. Still after you are off of the Depo-Provera shot for 3 months?

Depo. Although often shorter, it can take a year or more before periods go back to normal after stopping DepoProvera shots. While in transition, periods can range from spotting to heavy to nonexistent. They also can be very irregular. . Read more...

Having. Unprotected sex 8 days before next Depo-Provera shot now having brown mucus discharge am I'm pregnant or I'm good?

Take a test. If you have been receiving your depo shots on schedule you should be ok. Brown mucus can be a normal discharge depends how long it lasts. Go see your gyn. Read more...

Missed return shot for Depo-Provera had what seem to be a period for 10dys not normal then lite brwn sptn since now clear yellowish dischrg could I be pregnat?

Don’t guess. Take a test.  they are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period.  if you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. Read more...

I am on Depo-Provera and recived my shot in may but im jus now experiencing bleeding, light brown discharge and pregnancy symptoms 6 weeks after the shot.

Depo bleeding. Depo can cause irregular timed bleeding especially early on. Like most birth control it is not 100% effective. Its more like 95-97%, which means a few women do conceive on it. I would check a pregnancy test to be certain. Read more...

Watery clear discharge& it feel like my period coming but it turn a little bit white &i just miss my Depo-Provera shot& I had unprotected sex am im pregnant?

Get tested. The only way to determine if you are pregnant, even in the best of circumstances (timely depo, iud, tubal ligation, ocps, etc) is to have a pregnancy test asap. This could be urine (cheap and accurate) and blood HCG level (the gold standard) its worth doing a urine test every 48 hours as the HCG levels in the blood double in that time and the numbers rise fast enough that any urine preg test works. Read more...